| Model Number |
153622 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the temperature display was defective (poor).
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned for evaluation and further investigation was not conclusive.Although a specific cause could not be determined, potential root causes for this failure are "wrong dimensions on competitors or our own connector" or "user damaged pins when inserting connector".The lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: " for use with bard temperature-sensing products and accessories".The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that the temperature display was defective (poor).Per follow-up information received from ibc on 16may2023, stated that the device was used on the patients.